# SDR CA970930006

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Helio H-250
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 3910104142
- Condition: Broken
- Location: Lt Inboard
- Part time: 8,812 hours
- Component: Helio
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN FLAP TRACK FOUND ON ROUTINE INSPECTION.
